# SDR HEEA978920

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 356H2801
- Condition: Failed
- Location: Anti Coll
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNT OUT. SENT TO AMERICAN EUROCOPTER CORP. THEIR PROPERTY BEING RETURNED.   NO CREDIT DUE.
